# SDR 07FDEA03369

- Difficulty date: September 5, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N369FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46607
- Aircraft time: 72,855 hours, 29,814 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ABA72031
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED INSPECTION AFTER REMOVAL FLOOR PANEL IN COCKPIT WITH OAN J/C SP10530208-2JR, FOUND SEVERE CORROSION WITH EXFOLIATION (OUT OF LIMIT) ON MEMBRANE AND CRACK.  REPLACED WEB SECTION IAW SRM 53-00-01 FIG 10 VOL I.
